Originally posted by: SpicnSpan
I've heard people say, the more hair you loose in the first 3 months, the more likely you are to regrow hair after the shedding.
I find it very hard to believe that minox (or anything for that matter) can cause you to go bald in 19 days. Minox regrows hair for the majority of people, moreso than any other drug on the market. You've got to go with the stats and hope you are a survivor. Sounds to me like you are going to loose your hair anyway... quitting minox is not going to help you regrow hair, so you might has well try to use the only known treatments as directed.
I know that it is hard to believe that minox has shed all the hair on my crown in 21 days now, but believe it or not, that is the truth. It is so apparent ot everyone, all my friends are commenting on my recent crown thinning daily, they never did that before I started Rogaine 5%. And yes I was losing those hairs anyways, but never ever at that rate. I might have lost them in the coming 1 or 2 years, but to lose them in less than one month is a very frustrating experience. And if I stop using Rogaine, these hairs should come back in less than three month, provided that Rogaine did not kill them permenantly. They will come bcak thinner, but they will come back.
I am not sure now that if I keep using Rogaine that they will ever come back!